Translator Disclaimer
February 1996 Higher-order approximations to conditional distribution functions
John E. Kolassa
Ann. Statist. 24(1): 353-364 (February 1996). DOI: 10.1214/aos/1033066213

Abstract

This paper derives higher-order terms in the double-saddlepoint expansion of Skovgaard for a unidimensional conditional cumulative distribution function. Expansions for continuous and lattice random variables are derived. Results are applied to the sufficient statistic in logistic regression.

Citation

Download Citation

John E. Kolassa. "Higher-order approximations to conditional distribution functions." Ann. Statist. 24 (1) 353 - 364, February 1996. https://doi.org/10.1214/aos/1033066213

Information

Published: February 1996
First available in Project Euclid: 26 September 2002

zbMATH: 0897.62016
MathSciNet: MR1389894
Digital Object Identifier: 10.1214/aos/1033066213

Subjects:
Primary: 62E20
Secondary: 60E99

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.24 • No. 1 • February 1996
Back to Top